A case of nail changes secondary to docetaxel

Min Yoon Young, Seok Yoon Hong, Chul Whang Kyu, Wook Son Sang, Won Shin Sang, Hwan Kim Il

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Docetaxel is a new taxoid antineoplastic drug widely used for advanced breast cancer, ovarian cancer. Skin and nail toxicity are one of the more frequent nonhematologic adverse reactions. Especially, nail changes include dark pigmentation, subungual hemorrahage, acute paronychia, onycholysis, Beau's line etc. We have observed a striking example of multiple Beau's lines from all fingernails and toenails in a man receiving a docetaxel infusion for treatment of metastatic cancer with unknown-origin.

Original languageEnglish
Pages (from-to)79-80
Number of pages2
JournalKorean Journal of Dermatology
Volume40
Issue number1
Publication statusPublished - 2002

Keywords

  • Beau's line
  • Docetaxel
  • Nail change

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'A case of nail changes secondary to docetaxel'. Together they form a unique fingerprint.

  • Cite this

    Young, M. Y., Hong, S. Y., Kyu, C. W., Sang, W. S., Sang, W. S., & Il, H. K. (2002). A case of nail changes secondary to docetaxel. Korean Journal of Dermatology, 40(1), 79-80.